# SDR 9701523218

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 2822 · Fuel Boost Pump
- Part: Screen
- Condition: Contaminated
- Location: Nr 1 Fuel Pump
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL390, THE LEFT WING NR 1 FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  RESET SWITCH ONCE AND OPERATION WAS SATISFACTORY FOR A SHORT TIME, THEN BOTH LEFT WING FUEL BOOST PUMP LOW PRESSURE LIGHTS ILLUMINATED.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  CREW NOTED PUMPS APPEARED TO OPERATE NORMALLY BELOW 10,000 FEET.  MAINTENANCE CLEARED ICE FROM BOTH PUMP INLET SCREENS, OPERATIONAL CHECK OK.
